Journal of Applied Mathematics

Journal of Applied Mathematics is devoted to the publication of original research papers and review articles in all areas of applied, computational, and industrial mathematics.

Top downloads over the last seven days

A Comparison of One-Way and Two-Way Coupling Methods for Numerical Analysis of Fluid-Structure InteractionsFriedrich-Karl Benra, Hans Josef Dohmen, Ji Pei, Sebastian Schuster, and Bo Wan Volume 2011 (2011)
Analytic Approximate Solutions for MHD Boundary-Layer Viscoelastic Fluid Flow over Continuously Moving Stretching Surface by Homotopy Analysis Method with Two Auxiliary ParametersM. M. Rashidi, E. Momoniat, and B. Rostami Volume 2012, Special Issue (2012)
Mittag-Leffler Functions and Their ApplicationsH. J. Haubold, A. M. Mathai, and R. K. Saxena Volume 2011 (2011)
Chaos in a Tumor Growth Model with Delayed Responses of the Immune SystemM. Saleem and Tanuja Agrawal Volume 2012 (2012)
Dynamic of a TB-HIV Coinfection Epidemic Model with Latent AgeXiaoyan Wang, Junyuan Yang, and Fengqin Zhang Volume 2013 (2013)
  • ISSN: 1110-757X (print), 1687-0042 (electronic)
  • Publisher: Hindawi
  • Discipline(s): Applied Mathematics
  • Full text available in Euclid: 2001--2018
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/jam